Alert archive / Ohio / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 69, NWS Cleveland, OH

June 6, 2005Marion County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 6, 2005, 4:57 AM EDT for Marion County, Morrow County, Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2005, 4:57 AM EDT (08:57 UTC)
Expired
Jun 6, 2005, 5:46 AM EDT
In force
49 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

Counties Marion County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 121 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2920 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2920 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 060857
SVRCLE
OHC101-117-060945-
/O.NEW.KCLE.SV.W.0069.050606T0857Z-050606T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
457 AM EDT MON JUN 6 2005

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTH CENTRAL OHIO
  MORROW COUNTY IN NORTH CENTRAL OHIO

* UNTIL 545 AM EDT

* AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CALEDONIA...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALEDONIA...
  NORTHERN RURAL MORROW COUNTY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.

LAT...LON 4071 8263 4067 8263 4065 8265 4060 8284
      4059 8287 4057 8295 4055 8301 4056 8303
      4062 8306 4070 8311

$$

MRD
3 follow-up statements
000 
WWUS51 KCLE 060925
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
524 AM EDT MON JUN 6 2005

OHC101-117-060945-
/O.CON.KCLE.SV.W.0069.000000T0000Z-050606T0945Z/
MARION OH-MORROW OH-
524 AM EDT MON JUN 6 2005


...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 AM EDT FOR
MORROW AND MARION COUNTIES...

AT 520 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORMS WERE LOCATED 6 MILES SOUTHWEST OF CARDINGTON AND 4 MILES 
WEST OF CARDINGTON...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FULTON...
  EDISON...
  MOUNT GILEAD...
  CHESTERVILLE...

LAT...LON 4071 8263 4067 8263 4065 8265 4057 8264
      4045 8268 4043 8279 4037 8293 4056 8303
      4062 8306 4070 8312

$$

MRD
000 
WWUS51 KCLE 060937
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
535 AM EDT MON JUN 6 2005

OHC101-060945-
/O.CAN.KCLE.SV.W.0069.000000T0000Z-050606T0945Z/
MARION OH-
535 AM EDT MON JUN 6 2005


...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...

THERE WILL CONTINUE TO BE OCCASIONAL SHOWERS AND THUNDERSTORMS FOR 
THE THROUGH 6 AM...BUT THE THREAT FOR SEVERE WEATHER HAS DIMINISHED.

LAT...LON 4050 8295 4064 8295 4064 8287 4071 8286
      4071 8263 4055 8265 4046 8268 4044 8277
      4038 8292 4042 8292 4043 8296 4048 8298

$$

OHC117-060945-
/O.CON.KCLE.SV.W.0069.000000T0000Z-050606T0945Z/
MORROW OH-
535 AM EDT MON JUN 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 AM EDT FOR
MORROW COUNTY...

AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR CARDINGTON...AND MOVING NORTHEAST AT 30
MPH.

* LOCATIONS IMPACTED INCLUDE...
  FULTON...
  EDISON...
  MOUNT GILEAD...
  CHESTERVILLE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4050 8295 4064 8295 4064 8287 4071 8286
      4071 8263 4055 8265 4046 8268 4044 8277
      4038 8292 4042 8292 4043 8296 4048 8298

$$

MRD
000 
WWUS51 KCLE 060946
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
545 AM EDT MON JUN 6 2005

OHC117-060955-
/O.EXP.KCLE.SV.W.0069.000000T0000Z-050606T0945Z/
MORROW OH-
545 AM EDT MON JUN 6 2005


...THE SEVERE THUNDERSTORM WARNING FOR MORROW COUNTY WILL EXPIRE AT
545 AM EDT...

THUNDERSTORMS CONTINUE OVER MORROW COUNTY. HOWEVER...NATIONAL 
WEATHER SERVICE DOPPLER RADAR DOES NOT INDICATE THAT THE STORMS ARE 
SEVERE. HOWEVER...GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING 
ARE STILL LIKELY WITH THESE STORMS.


LAT...LON 4050 8295 4064 8295 4064 8287 4071 8286
      4071 8263 4055 8265 4046 8268 4044 8277
      4038 8292 4042 8292 4043 8296 4048 8298

$$

MRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:35 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 6, 3:35 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
335 AM EDT MON JUN 6 2005

.SHORT TERM (TODAY-WED)...

MILD WEATHER TO CONTINUE THROUGH THE WEEK.

ANOTHER AREA OF THUNDERSTORMS MOVING INTO NW OH...AT THE NOSE OF THE
WK UPR VORT MAX MVNG THRU INDIANA. THIS TSTM ACTIVITY ALSO JUST
AHEAD OF THE WEAKENING COLD FRONT CURRENTLY ON THE IN/IL BORDER. SPC
MESO WEBSITE SHOWS MUCAPE VALUES APPROACHING 2000 J/KG OVER THE SWRN
FORECAST AREA ATTM...AND WOULD EXPECT MUCAPE VALUES TO RISE
ESPECIALLY WEST THIS MORNING AS THE UPR VORT APPROACHES. IMMEDIATELY
BEHIND THE NARROW LINE OF STORMS...WATER VAPOR SHOWS SIGNIFICANT
DRYING. LOW LVL CVRG DIMINISHES SIGNIFICANTLY AS WINDS TURN WLY
BEHIND THE FRONT. WL GO WITH AN EARLY MORNING 30 POP OVER THE WEST.
FOR THE EAST...THE FRONT WILL NOT REALLY MAKE IT THRU THE I-71
CORRIDOR UNTIL AROUND NOON...AND NW PA UNTIL MID AFTN.
MEANWHILE...MODERATE INSTABILITY WL DEVELOP AHD OF THE FNT WITH
SBCAPE VALUES REACHING NEARLY 2000 J/KG. THINK THAT CONVECTION WL
BECOME A LITTLE BETTER ORGANIZED E OF I-71 LATER THIS MRNG INTO
EARLY AFTN IMMEDIATELY AHD OF THE FNT AND DRY PUNCH ALOFT. DO NOT
THINK SVR WX WILL BE A MAJOR PROBLEM THIS AFTN...ALTHOUGH WET BULB
ZERO LEVELS AROUND 10KFT WOULD IMPLY POTENTIAL HAIL IF ANY STORM CAN
SEE A SUSTAINED UPDRAFT. THINK NAM MAY BE A LITTLE FAST WITH FROPA
THIS MORNING...LIKE GFS SOLN BETTER. WL THEREFORE GO WITH 50 POP
EAST LATER THIS MORNING INTO THIS AFTN.

SHOULD DRY OUT COMPLETELY BY TONIGHT AS THE RIDGE BUILDS OVERHEAD
WITH SFC HIGH PRES. ALTHOUGH THERE WILL BE CAPE VALUES AROUND 1000
J/KG TUE AFTN...THINK SUBSIDENCE INVERSION AND VERY DRY AIR ALOFT WL
LIMIT ANY CONVECTION. BOTH THE GFS AND NAM SHOW A WK FRONT N OF THE
CWFA TUE AFTN. THIS MAY BE JUST ENOUGH LOW LVL FORCING TO CAUSE AN
ISOLATED THUNDERSTORM TO POP UP...BUT WITHOUT ANY FORCING ALOFT AND
VERY DRY AIR HAVE OPTED TO GO DRY. IN FACT...SEE NO REASON TO GO
WITH ANY POPS IN THE TEXT THU WED. MAY HAVE A SLIGHTLY BETTER CHC
FOR PCPN ON WED AS THE NEXT SYSTEM EJECTS OUT OF ROCKIES INTO THE
PLAINS. THIS WILL ALLOW WK WARM ADVECTION ACROSS THE REGION.
HOWEVER...ANY FRONTAL FORCING WL STILL BE N OF THE AREA SO IT MAY BE
TOUGH FOR ANYTHING TO DEVELOP UNTIL LATER WED NIGHT AND THU MORNING
WHEN THE LOW APPROACHES.

TEMPERATURES SHOULD STAY ABV NORMAL THRU WED. THE WK FRONT WL MOVE
THRU TODAY...BUT THE FRONT WL END UP BEING MAINLY A WIND SHIFT LINE
AND NOT AND NOT ANY MAJOR COOLDOWN. NAM AND GFS HAVE DIFFERENCES
ALOFT WHICH ARE CRITICAL TO TEMPS THE NEXT COUPLE DAYS. GFS IS MORE
AGGRESSIVE IN DIGGING THE UPR TROUGH OVER THE SRN GREAT LAKES A
LITTLE STRONGER THAN THE NAM. THIS CAUSES GUIDANCE TEMPS TO BE
COOLER FROM THE GFS MOS. NAM MOS SHOWS TEMPS IN THE UPR 80S/LOWER
90S TODAY AND TUESDAY...PROBABLY DUE TO THE +18C TEMPS REMAINING
OVER THE AREA THRU TUE. GFS MOS ONLY IN THE MID 80S. AM LEANING
TOWARD THE NAM MOS TODAY GIVEN THE TEMPS IN IL ON SUNDAY. WL GO WITH
A COMPROMISE TUE AND WED...BUT REGARDLESS TEMPS WL STILL BE IN THE
MID-UPR 80S WHICH IS ABOUT 10 DEG ABOVE NORMAL.

&&

.LONG TERM (THU-SUN)...
WL MAKE SOME MINOR CHANGES TO THE THU-FRI TIME PERIOD. WITH THE
SUBTROPICAL HIGH OVER THE SERN STATES...DEEP MOISTURE WL BE ALLOWED
TO RETURN NWD INTO THE OH VLY AHEAD OF THE UPR TROUGH OVER THE
PLAINS. ALTHOUGH THERE WL NOT BE ANY SIGNIFICANT FORCING UNTIL FRI
INTO FRI NIGHT WHEN THE FRONT MOVES THRU...WOULD NOT BE SURPRISED TO
SEE SOME TYPICAL SUMMER TIME AFTN THUNDERSTORMS THU/THU EVENING IN
THE WARM SECTOR. OTHERWISE...THINK BEST POP WL BE FRI INTO FRI NIGHT
IMMEDIATELY AHEAD OF THE UPR TROUGH. OTHERWISE...NO CHANGES PLANNED
IN THE EXTENDED. TEMPS SHOULD STAY ABOVE NORMAL RIGHT THRU NEXT
WEEKEND. LOOKS LIKE SUMMER HAS ARRIVED.

&&

.AVIATION (06Z-06Z)...
IN THE SHORT TERM EXPECT BKN LINE OF TSRA IN NORTH WEST INDIANA
MOVING EAST AT AROUND 30KT.  TSRA BEING FED BY A LL JET OF 40 KT AT
925 MB.  EXPECT TSRA TO HOLD TOGETHER LONG ENOUGH TO MAKE INTO
WESTERN PORTION OF CWA AROUND 07Z...BUT SHOULD DIE BEFORE MAKING IT
INTO NORTH CENTRAL OHIO.

IN THE LONGER TERM COLD FRONT JUST EAST OF CHICAGO WILL MOV SLOWLY
EAST...WITH FROPA AT ERIE EXPECTED TOWARD 00Z TUE.  STILL UNSTABLE
ENOUGH THIS AFTERNOON (CAPES AROUND -1500 J/KG AND LIS AROUND -4)
FOR A FEW TSRA IN NE OH AND NW PA AHEAD OF FRONT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...NONE.
.PA...NONE.

&&

SHORT TERM...MRD
LONG TERM...MRD
AVIATION...DJB
Hazardous weather outlook, Jun 5, 5:01 AM EDT, 23 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
501 AM EDT SUN JUN 5 2005

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060900-
ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA-
CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH-
HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH-
MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH-
RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH-
SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH-
INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA...
BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA...
ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN...
MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG...
MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON...
RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN...
WOOSTER AND YOUNGSTOWN
501 AM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY
THERE IS A CHANCE (SLIGHT RISK) OF SEVERE THUNDERSTORMS ACROSS
NORTHERN OHIO...GENERALLY WEST OF INTERSTATE 71...BY LATE AFTERNOON
INTO TONIGHT. THE STORM PREDICTION CENTER HAS FORECAST A MODERATE
RISK OF SEVERE STORMS ACROSS EXTREME NORTHWEST OHIO.

A COLD FRONT WAS OVER THE MISSISSIPPI VALLEY. STORMS WILL DEVELOP
WELL IN ADVANCE OF THE FRONT OVER LOWER MICHIGAN AND INDIANA ALONG
OUTFLOW BOUNDARIES IN AN AREA OF MAXIMUM DESTABILIZATION TODAY.

THESE STORMS WILL MOVE INTO NORTHWEST OHIO BY LATE AFTERNOON OR
EVENING. THE STORMS WILL THEN WEAKEN OVERNIGHT AS THEY MOVE EAST.

.DAYS TWO THROUGH SEVEN...
STORMS WILL REDEVELOP AHEAD OF THE WEAKENING COLD FRONT ON MONDAY.
THE STORMS WILL LIKELY DEVELOP JUST EAST OF INTERSTATE 71 AND THERE
IS A CHANCE OF SEVERE STORMS OVER NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA MONDAY MIDDAY AND AFTERNOON. THE STORMS SHOULD MOVE EAST
INTO CENTRAL PENNSYLVANIA BY EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY BY LATE AFTERNOON OR
EVENING...PARTICULARLY FOR NORTHWEST OHIO.

KOSARIK

In the hours before

Special weather statement, Jun 5, 11:24 PM EDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1124 PM EDT SUN JUN 5 2005

OHZ003-006>014-017>022-027>032-036>038-047-089-060422-
ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD OH-
CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH-HURON OH-KNOX OH-
LAKE OH-LORAIN OH-LUCAS OH-MARION OH-MEDINA OH-MORROW OH-OTTAWA OH-
PORTAGE OH-RICHLAND OH-SANDUSKY OH-SENECA OH-STARK OH-SUMMIT OH-
WAYNE OH-WOOD OH-WYANDOT OH-
INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA...
BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA...
FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN...MANSFIELD...
MARION...MEDINA...MILLERSBURG...MOUNT GILEAD...MOUNT VERNON...
NORWALK...PAINESVILLE...PORT CLINTON...RAVENNA...SANDUSKY...TIFFIN...
TOLEDO...UPPER SANDUSKY AND WOOSTER
1124 PM EDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WATCH IN NORTHERN OHIO CANCELLED...

THE SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF NORTHERN OHIO AND
THE ADJACENT WATERS OF LAKE ERIE HAS BEEN CANCELLED.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:10 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky70 min
Jun 5, 8:19 PM EDTSevere Thunderstorm WarningCLEWyandot61 min
Jun 5, 8:35 PM EDTSevere Thunderstorm WarningCLEErie55 min
Jun 5, 8:37 PM EDTSevere Thunderstorm WarningCLECrawford53 min
Jun 5, 8:39 PM EDTSevere Thunderstorm WarningCLERichland66 min
Jun 5, 8:44 PM EDTSevere Thunderstorm WarningCLEMarion46 min
Jun 5, 8:47 PM EDTSevere Thunderstorm WarningCLEHuron43 min
Jun 5, 9:15 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain60 min
Jun 5, 9:22 PM EDTSevere Thunderstorm WarningCLEKnox68 min
Jun 5, 9:24 PM EDTSevere Thunderstorm WarningCLEMorrow66 min
Jun 5, 9:32 PM EDTSevere Thunderstorm WarningCLEMedina73 min
Jun 5, 9:37 PM EDTSpecial Marine WarningCLE113 min
Jun 5, 9:43 PM EDTSevere Thunderstorm WarningCLERichland47 min
Jun 5, 9:46 PM EDTSevere Thunderstorm WarningCLEWayne74 min
Jun 5, 9:50 PM EDTSevere Thunderstorm WarningCLECuyahoga70 min
Jun 5, 11:52 PM EDTSpecial Marine WarningCLE83 min
Jun 6, 6:01 AM EDTSevere Thunderstorm WarningCLEAshland, Medina, Wayne45 min
Jun 6, 7:21 AM EDTSevere Thunderstorm WarningCLEPortage, Trumbull59 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.